# SDR ASAA1048206

- Difficulty date: July 30, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 56,444 hours, 34,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C26602311SP
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEADING EDGE SLAT OUTBOARD UPPER SURFACE HAS PREVIOUS REPAIR DENTED AND IS SEPARATING AT O/B END.  REMOVED AND REPLACED EXTERNAL DOUBLER.
